# SDR DALA2020110503590

- Difficulty date: November 5, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 62,095 hours, 20,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1360-1444
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND LEVEL 2 CORROSION ON ON STRINGER FLOOR SUPPORT STA BETWEEN 1360-1444, RBL 10.45 AT AFT CARGO COMPARTMENT (CCT).  FLOOR SUPPORT REPLACED PER SRM.
